# SDR ASAA2013091195950

- Difficulty date: September 11, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 25,568 hours, 7,957 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL AND ALTITUDE  LIGHTS ILLUMINATED ON PRESSURE CONT PANEL.  ACFT GROUNDED.  NR 2 CABIN PRESSURE CONTROLLER WITH SELECTOR PANEL LRU FAIL CODE 101, IAW FIM 21-31, TASK 827.  FAULT ISOLATION IAW FIM 21-31, TASK 803 RESULTS IN NO FAULT CODES, NO FURTHER MX REQUIRED, BITE TESTED NORMAL IAW FIM 21-31, TASK 801. ETOPS SIGNIFICANT SYS, GROUND VERIFICATION SUCCESSFUL.
